# SDR CA080220015

- Difficulty date: February 20, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Boeing 737-4S3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65617777
- Condition: Cracked
- Location: Bs360 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STRINGER SPLICE AT BS 360, STR 15L CRACKED AND REPAIRED IAW CUSTOMER EA. (TC NR 20080220015)
